| taille du texte : S-M-L |
| impression | intranet

Evolution of localized vortices in the presence of stochastic perturbations

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2006
auteur(s) Bécu Emilie; Pavlov Vadim
journal (abréviation) Nonlinear Processes in Geophysics (Nonlinear Processes in Geophysics)
volume (numéro) 13
  
pages 41 – 51
  Sous presse
résumé We consider the evolution of a distribution of N identical point vortices when stochastic perturbations in the Hamiltonian are present. It is shown that different initial configurations of vorticity with identical integral invariants may exist. Using the Runge-Kutta scheme of order 4, it is also demonstrated that different initial configurations with the same invariants may evolve without having any tendency to approach to a unique final, axially symmetric, distribution. In the presence of stochastic perturbations, if the initial distribution of vortices is not axially symmetric, vortices can be trapped in certain domains whose location is correlated with the configuration of the initial vortex distribution.
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).